Access count of this item: 99

Files in This Item:
File Description SizeFormat 
0352-6.pdf1.21 MBAdobe PDFView/Open
Title: Harmonic MapとEells-Sampsonの非線型放物型方程式 (幾何学と大域解析学)
Authors: 西川, 青季  KAKEN_name
Author's alias: NISHIKAWA, SEIKI
Issue Date: Apr-1979
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 352
Start page: 80
End page: 104
Appears in Collections:Geometry and Global Analysis

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.